# SDR FDEA201307091516

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: A57240810215000
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 5, MLG ATTACH FITTING CORRODED IN FWD PINTLE PIN LUG.  R & R RT WING RIB 5 MLG ATTACH FITTING IAW EA 6-5710T0300313 PT2.   UNDER CAS WO 581 AND WO M-304804.
